# SDR TSAA20130923008

- Difficulty date: September 23, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N844KH
- Make and model: Saab SF340A
- Aircraft serial: 108
- Aircraft time: 38,743 hours, 41,854 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  CHECK,  CORROSION FOUND ON FUSELAGE SKIN,  FORWARD AND BELOW RT SIDE WINDOW.
